MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK UNIVERSAL GREEN TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK UNIVERSAL GREEN TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734734
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier, age and weight were not made available from the site.Device manufacturing date is dependent on lot number, therefore, unavailable.Return requested for suspect navlock tracker.No parts have been received by manufacturer for analysis.
 
Event or Problem Description
A site representative reported that while in a spinal fusion procedure, an awl-tip-tap instrument and an instrument tracker became bound together, and could not be separated, or used for navigation.It was reported that the bound parts were used with a powerease driver.Alternate instruments were brought in to be used to continue the procedure.The surgeon completed the procedure with the use of the navigation system.There was no delay of therapy.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
Correction: patient sex provided.Also provided concomitant medical product.Additional information: lot number and device manufacture date provided.
 
Additional Manufacturer Narrative
Additional information: patient demographics provided.
 
Additional Manufacturer Narrative
The suspect tracker was returned to the manufacturer for analysis.The tracker was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.

Brand Name
NAVLOCK UNIVERSAL GREEN TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6104678
Report Number1723170-2016-02916
Device Sequence Number1360363
Product Code OLO
UDI-Device Identifier00643169101968
UDI-Public00643169101968
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734734
Device Lot Number160418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/18/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date11/15/2016
Supplement Report FDA Received Date12/20/2016
03/17/2017
04/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1